MAUDE Adverse Event Report: ZIMMER DENTAL IMP,1-PC,ANG,3.0X13MM; DENTAL IMPLANT

ZIMMER DENTAL IMP,1-PC,ANG,3.0X13MM; DENTAL IMPLANT
Catalog Number ZOP30A13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Osteolysis (2377)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the implant was removed due to bone loss.Symptoms as a result of the event: pain, inflammation.
 
Additional Manufacturer Narrative
Zimvie complaint (b)(4).A1: patient identifier is (b)(6).B3: date of event is not provided / unknown.E1: initial reporter¿s title is not provided / unknown.G4: additional 510(k) number is k052997.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint (b)(4).Dhr review was completed for the subject lot number 63220769.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 63220769 for similar events and no other complaint was identified.Review completed utilizing keywords: dental: medical: bone loss.A summary investigation has been completed for bone loss events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for bone loss have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of manufacturing or design defects that might lead to bone loss and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.

Brand Name
IMP,1-PC,ANG,3.0X13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key20256500
Report Number0002023141-2024-03002
Device Sequence Number7415337
Product Code DZE
UDI-Device Identifier00889024021280
UDI-Public(01)00889024021280(17)201130(10)63220769
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K071235
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/29/2020
Device Catalogue NumberZOP30A13
Device Lot Number63220769
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/19/2024
Supplement Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/09/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale
Patient Weight82 KG
Patient EthnicityNon Hispanic